Insulin errors are leading to emergency visits and poor outcomes

Insulin errors are leading to emergency visits and poor outcomes.

Product mix-ups are a common reason for ER visits. For example, NovoRapid (insulin aspart) and Levemir (insulin detemir) FlexTouch pens look very similar. Accidentally injecting NovoRapid thinking it's Levemir can lead to a dangerous drop in blood sugar.

Avoid covering product names, dosing windows, and other key info with Rx labels so patients can double-check their insulin and dose.

Practical advice for a better career, with unlimited access to CE

Pharmacy Technician's Letter Canada includes:

  • 12 issues every year, with brief articles about new meds and hot topics
  • 200+ CE courses, including the popular CE-in-the-Letter
  • Helpful, in-depth Technician Tutorials
  • Access to the entire archive

Already a subscriber? Log in

Volume pricing available. Get a quote